# SDR DALA2024050204889

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 44,579 hours, 31,353 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Not Reported
- Part number: UNKNOWN
- Condition: Scratched
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- SCRATCHES WERE FOUND AT FWD/LH BARREL NUT HOLE HORIZONTAL STABILIZER. SUMMARY OF NRC 00666: FWD/LH BARREL NUT HOLE HORIZONTAL STABILIZER (HOLE #19) WAS REPAIRED PER PRI 617393-14 REV 1 AND ER/A 617393AD REV ORIG SECTION I: PERMANENT REPAIR. REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM 25-APR-2024. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE EVALUATION SECOND/THIRD STAGE IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93 PER ERA 617393-14AD REV ORIGINAL. LOG PAGE #0320071 REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM 02-APR-2024. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: NEW AMOC TO AD 2004-03-21 PAR (B) IS REQUIRED PRIOR TO 24 MONTHS IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93. PER ERA 617393-14AD REV: ORIGINAL LOG PAGE #0320079. (LP #0321744)
